Resultados globales: 5 registros encontrados en 0.04 segundos.
Artículos, Encontrados 4 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 4 registros  
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
3.
7 p, 327.4 KB A note on the equilibria of an economic model with local competition ''à la Cournot'' / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; López, Miguel Angel (Universidad de Castilla-La Mancha. Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez, Raquel (Universidad de Castilla-La Mancha. Departamento de Matemáticas)
Guirao and Rubio (2010) [12] introduce an economic model, which generalizes the classical duopoly of Cournot type, where the competitors are located around a circle or a line and each firm competes ''à la Cournot'' with its right and left neighboring. [...]
2012 - 10.1016/j.cam.2010.11.030
Journal of Computational and Applied Mathematics, Vol. 236 (2012) , p. 3052-3057  
4.
6 p, 115.7 KB Parabolic curves for diffeomorphisms in C2 / Brochero Martínez, F. E. (Universidade Federal de Minas Gerais (Belo Horizonte, Brasil). Departamento de Matemática) ; Cano Torres, Felipe (Universidad de Valladolid. Departamento de Álgebra y Fundamentos) ; López-Hernanz, L. (Universidad de Valladolid. Departamento de Algebra, Geometría y Topología)
We give a simple proof of the existence of parabolic curves for diffeomorphisms in (C 2 , 0) tangent to the identity with isolated fixed point.
2008 - 10.5565/PUBLMAT_52108_09
Publicacions Matemàtiques, V. 52 n. 1 (2008) p. 189-194  

Documentos de investigación Encontrados 1 registros  
1.
192 p, 1.8 MB Dynamical Classification of some Birational Maps of C2 / Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cima, Anna, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2015  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.